# SDR UALA2011072703847

- Difficulty date: July 26, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,793 hours, 22,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKING FOUND ON LOWER FRAME FLANGE AT STA 1400.   MAJOR REPAIR ACCOMPLISHED: REPAIRED PER INSTRUCTIONS ON PD 57-53-162 WITHOUT DEVIATION.  THIS IS CONSIDERED A PERMANENT REPAIR WITH FAA 8100-9 APPROVAL ALREADY RECEIVED.
